... what happened..then severe diarrhea
I am having the same issue with abdominal pain. The first few weeks, the drug worked wonderfully. I was so excited. Then I started experiencing nausea and abdominal pain and lack of appetite and the worse: return of the diarrhea.
I had such hopes for this medication.. Are there any suggestions to reduce the side effects and return to the good experience of the first few weeks?? Reduce the dosage?? I am taking 100 mg. 1/2 pill in the morning and 1 full pill in the evening.
- Viberzi Information for Consumers
- Viberzi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viberzi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Dec 2011 • 2 answers
Updated 25 Jul 2016 • 1 answer
Updated 4 Oct 2016 • 1 answer
I was given something years back for a nervous stomach which worked great but had to stop because my
Updated 31 Mar 2017 • 1 answer
Updated 18 Dec 2017 • 1 answer